MAUDE Adverse Event Report: BAYER MEDICAL CARE, INC. 200ML ODYSSEY SYRINGE; ANGIOGRAPHIC SYRINGE KIT

BAYER MEDICAL CARE, INC. 200ML ODYSSEY SYRINGE; ANGIOGRAPHIC SYRINGE KIT
Model Number 60728664
Medical Device Problem Codes Material Disintegration (1177); Material Integrity Problem (2978)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Bayer product analysis received and examined the returned syringe kits.Visual examination confirmed the presence of white particles in the returned kits.Further evaluation determined that the white particles were concentrated near the syringe drip flanges and there were traces of the particulates within the styrene tray.Also noted were abrasions to the tyvek covers at the point of contact for the syringe drip flanges.Product analysis determined that the cause of the reported particulate is abrasive action between the syringe barrel drip flange and tyvek cover.A 12 month review of complaint history determined a frequency of 4.06 complaints per million.
 
Event or Problem Description
The site reported the following: a radiology technologist reported that upon opening two ctp-200-fls syringe kits, a white powder was observed on the syringes.The technologist elected not to use the syringe kit.There was no injury or adverse event.
 
Additional Manufacturer Narrative
Corrected data from initial report: the initial mdr 2520313-2019-00051 was submitted with an incorrect lot number (8409883).The correct lot number should be 8409063.
 
Event or Problem Description

Brand Name
200ML ODYSSEY SYRINGE
Common Device Name
ANGIOGRAPHIC SYRINGE KIT
Manufacturer (Section D)
BAYER MEDICAL CARE, INC.
1 bayer drive
indianola PA 15051
MDR Report Key9280188
Report Number2520313-2019-00051
Device Sequence Number2183621
Product Code DXT
UDI-Device Identifier00616258007793
UDI-Public(01)00616258007793
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K924116
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/05/2023
Device Model Number60728664
Device Catalogue NumberCTP-200-FLS
Device Lot Number8409063
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/18/2019
Initial Date Received by Manufacturer 10/11/2019
Supplement Date Received by Manufacturer10/11/2019
Initial Report FDA Received Date11/05/2019
Supplement Report FDA Received Date11/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1